This patient support community is for discussions relating to stroke, rehabilitation, ability to eat/swallow, alertness, bowel/bladder control, depression, motor skills, nutrition, orthotics/braces, pain, prevention, senses, and spasticity.
Nov13 had TIA... In night for for mins left eye went dim. Dr prescribed clopidogrel an statin. I had no high cholesterol or blood pressure... They scanned neck.... I have been having fast pulse on resting and last night while reading tex' in dark on phone same thing happened :( with dim vision in same eye. Could it be something to do with using phone in dark? Eye was watery but definatly dim could all this be eye not TIA?? Have had them tested. Ta
Hi, usually with the TIA, there may not be significant changes in the brain, so testing may also not help. But it would be worthwhile to rule out any vision defects. And therapy for TIAs is focused on controlling risk factors and in improving blood supply to the brain. As you have been initiated on therapy you can follow up with your doctor, he may screen you for high risk factors like diabetes or hypertension. Regards.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.